NCI CRCHD Partnerships to Advance Cancer Health Equity (PACHE) Program Interactive Virtual Technical Assistance Workshop July 15, 2020 11:00 AM – 4:30 PM (ET)

Workshop Objective: The Technical Assistance Workshop (TAW) will provide an interactive, skills-building, virtual workshop for select PACHE postdoctoral fellows, early-stage investigators, and new investigators.

- Grantsmanship support (via 5 hours of didactic and interactive skills-building sessions)
- One-on-one meeting with the CURE program director who manages the CURE funding opportunity
- One-on-one meeting with an NCI Program Director who manages the NCI grants portfolio in a specific area of research

| 11:00 – 11:20 am | Welcome/TAW Overview |
|--------------------|---|
| | Mary Ann S. Van Duyn, PhD, MPH: NCI Center to Reduce Cancer Health Disparities |
| | Peter Ogunbiyi, DVM, PhD: NCI Center to Reduce Cancer Health Disparities |
| 11:20 – 11:45 am | Introduction to the Grants Process: Effective Grant Writing Strategies |
| | Speaker: Anil Wali, PhD: NCI Center to Reduce Cancer Health Disparities |
| 11:45 am – 1:00 pm | Biosketch and Environment: Effective Grant Writing Strategies |
| | Facilitator: Mary Ann S. Van Duyn, PhD, MPH: NCI Center to Reduce Cancer Health Disparities |
| | Speaker: John Ojeifo, MD, PhD: NCI Center to Reduce Cancer Health Disparities |
| 1:00 – 1:10 pm | 10-minute break |
| 1:10 – 2:25 pm | Specific Aims/Research Strategy: Effective Grant Writing Strategies |
| | Facilitator: Samson Y. Gebreab, PhD, MSc: NCI Center to Reduce Cancer Health Disparities |
| | Speaker: Tiffany Wallace, PhD: NCI Center to Reduce Cancer Health Disparities |
| | Discussants: |
| | Brandy Heckman-Stoddard, PhD: NCI Division of Cancer Prevention |
| | Damali Martin, PhD: NCI Division of Cancer Control and Population Sciences |
| | Joanna Watson, PhD: NCI Division of Cancer Biology |
| 2:25 – 2:55 pm | Summary Panel Discussion/Q&A: Program Directors |
| 2:55 – 3:05 pm | 10-minute break |
| 3:05 – 4:20 pm | K Award Career Development Plan: Effective Grant Writing Strategies |
| | Facilitator: Hana Odeh, PhD: NCI Center to Reduce Cancer Health Disparities |
| | Speaker: Mulualem Tilahun, DVM, PhD: NCI Center to Reduce Cancer Health Disparities |
| 4:20 – 4:30 pm | Wrap-up/Concluding Remarks |

